| Model Number |
1119.0010 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.An image of the implant in-situ was provided.The imaging showed a shadow between the edge of the cap and the top of the screw head may indicative of the cap being raised; however no determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
Event or Problem Description
It was reported that a revision surgery was needed to remove a creo threaded locking cap due to patient pain, and the locking cap was found not fully seated in the screw head.This event occurred in austria.